MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH LUMINOS DRF MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762471
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: currently no general problem has been detected for the installed base which requires an immediate action.Manufacturers preliminary analysis: the reason that the bumper fell off the rail is still under investigation.The root cause has not yet been determined.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.H6: component code 4755 was utilized for the bumper component.
 
Event or Problem Description
Siemens healthineers was made aware of a potential product problem involving the luminos dfr max system.When the user moved the tube stand, a bumper at the end of the rail fell to the floor.The bumper serves as a mechanical end stop.There was no patient involvement and no injury occurred to the user.It is assumed that in a worst-case scenario, a minor to serious injury may result if the issue to recur and a person was hit by the falling part.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.It was initially communicated that when the user moved the tube stand, a bumper at the end of the rail fell to the floor.The bumper serves as a mechanical end stop.There was no patient involvement and no injury occurred to the user.The investigation showed that the affected mechanical end stop had not been installed correctly.The installation protocol was checked but did not show any abnormalities.It must be assumed that the affected end stop was not checked properly.It was not possible to determine why this end stop was incorrectly installed.Motorized movement is not possible because it is a semi-motorized tube stand.It can only be moved manually by the user.Furthermore, the tube stand could not have fallen out of the ceiling rail since two end stops are installed on each side.The affected end stop was not damaged and could be properly reinstalled by the local service technician.The three other mechanical end stops were checked.It was confirmed that these were installed correctly.The complaint has been closed.

Brand Name
LUMINOS DRF MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19335
4843234198
MDR Report Key19181109
Report Number3004977335-2024-00045
Device Sequence Number7431057
Product Code OWB
UDI-Device Identifier04056869009155
UDI-Public4056869009155
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10762471
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown